home › The Candida Forum › Candida Questions › 1 week after stopping Diflucan, stll having massive die-off symptoms › Reply To: 1 week after stopping Diflucan, stll having massive die-off symptoms
Methusalem wrote: Nystatin was oral tablets. I can’t remember the dosage, remembering such things is very hard. I think it was 200mg 3 times per day, but I’m not 100% sure. I could promise you that I’d ask my doctor about it, but there is no chance I would remember asking, even if I write it on a piece of paper and carried it in my hand.
I have signed up for a colonic cleanse tomorrow, will tell you if there was alot of candida coming out. (That might explain the brain fog? ..On the other hand, would n’t it be abit odd if there is still dead candida coming out now, after I’ve returned to a “normal healthy diet”?)
Listen to me, I am going to guide you. Stop reading and thinking about candida web protocols. I have done it for you. You don’t need to read and spend money buying garbage.
Don’t spend any more cent buying Oregano Oil or any other natural substances. Stop the colonics. Don’t pay more for them. Don’t spend a penny buying any probiotic either.
What I want is you get an script for Nystatin refrigerated powder, if not the tablets.
Don’t take them, only get them, and let me know when you have them.
Your goal now is to get the Nystatin. ( No fluconazole )
By the time you are doing it, follow the diet these guys right here advice. ( It is a good one )
When you have the Nystatin on your hands, celebrate !. Eat a good pizza, some beers or you preferred food, and forget the nightmare that has been consuming your life.
After that, you gonna follow the diet strictly and will do what I will instruct you.
Nothing complicated, very easy.
Thanks for answering my questions,
Here is the Nystatin Powder:
Note: This pharmacy is showing the refrigerated 50 000 000 units bottle that is used in oral uses. However, the description they show is for topical powder. This isn’t the right description for that product. Incredible a pharmacy ???
This is the right description (stupid pharmacy)